# SDR AALA202511262617

- Difficulty date: November 25, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N951AA
- Make and model: Boeing 737823
- Aircraft serial: 29538
- Aircraft time: 66,612 hours, 28,104 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT SIDE AFT GALLEY EXIT SIGN COVER IS DETACHED. RESECURED RIGHT AFT GALLEY, EXIT SIGN COVER. PER AMM 33-51-01.
